MathSciNet Relay Station
MathSciNet bibliographic data
MR99978 13.00 (18.00)
Auslander, Maurice; Buchsbaum, David A. Codimension and multiplicity. Ann. of Math. (2) 68 1958 625–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement